# SDR UIEA2018121002811

- Difficulty date: December 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,475 hours, 15,850 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP, NO DUCT PRESSURE. ACCOMPLISHED OPERATIONAL CHECK OF THE APU IAW AMM 49-11-00. AND ECU BITE CHECK NO FAULTS FOUND AT THIS TIME. APU ARRIVED WORKING AND PERFORMED 3 GOOD STARTS WITH NO FAULT.
